Alert archive / Wisconsin / Freeze Warnings in 2012
Freeze Warning 7, NWS Milwaukee, WI
NWS Milwaukee, WI issued this freeze warning at Oct 6, 2012, 3:47 AM CDT for 20 counties in Wisconsin. It took effect at Oct 7, 2012, 1:00 AM CDT. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 6, 2012, 3:47 AM CDT (08:47 UTC)
- In effect from
- Oct 7, 2012, 1:00 AM CDT
- Expired
- Oct 7, 2012, 3:12 AM CDT
- In force
- 2 hr
- Issued by
- NWS Milwaukee, WI
Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 08:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.8 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1711 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- -42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
096 WWUS73 KMKX 060847 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 347 AM CDT SAT OCT 6 2012 ...MORE FROST AND A FREEZE TONIGHT... .A HARD FREEZE IS EXPECTED OVER MUCH OF SOUTH CENTRAL AND PORTIONS OF SOUTHEAST WISCONSIN TONIGHT AS SKIES CLEAR AND WINDS BECOME LIGHT. FAR SOUTHEAST WISCONSIN WILL EXPERIENCE TEMPERATURES IN THE LOWER 30S BUT A HARD FREEZE MAY NOT OCCUR. HOWEVER WIDESPREAD FROST WILL DEVELOP AND STILL THREATEN SENSITIVE VEGETATION. WIZ046-047-051-052-056>059-062>064-067>069-061700- /O.CAN.KMKX.FR.Y.0005.000000T0000Z-121006T1300Z/ /O.NEW.KMKX.FZ.W.0007.121007T0600Z-121007T1300Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-IOWA-DANE-JEFFERSON-LAFAYETTE-GREEN-ROCK- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...DODGEVILLE...MADISON...JEFFERSON...LAKE MILLS... DARLINGTON...MONROE...JANESVILLE...BELOIT 347 AM CDT SAT OCT 6 2012 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY... ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. THE FROST ADVISORY HAS BEEN CANCELLED. * TIMING...COLD TEMPERATURES AND FROST WILL BEGIN TO DEVELOP BY LATE THIS EVENING WITH FREEZING TEMPERATURES AND WIDESPREAD FROST DURING THE OVERNIGHT. * TEMPERATURE...FALLING INTO THE MID TO UPPER 20S LATE TONIGHT. * IMPACTS...SENSITIVE OUTDOOR VEGETATION WILL BE AT RISK. A HARD FREEZE IS EXPECTED. TAKE THE NECESSARY PRECAUTIONS TO PROTECT YOUR SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WIZ060-065-066-070>072-061700- /O.CAN.KMKX.FR.Y.0005.000000T0000Z-121006T1300Z/ /O.NEW.KMKX.FR.Y.0006.121007T0600Z-121007T1300Z/ OZAUKEE-WAUKESHA-MILWAUKEE-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...PORT WASHINGTON...WAUKESHA... BROOKFIELD...MILWAUKEE...ELKHORN...LAKE GENEVA...RACINE...KENOSHA 347 AM CDT SAT OCT 6 2012 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY... ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. THE FROST ADVISORY HAS BEEN CANCELLED. * TIMING...FROST WILL BEGIN TO FORM LATE THIS EVENING AND BECOME WIDESPREAD DURING THE OVERNIGHT. FROST IS EXPECTED NEAR THE LAKE. * TEMPERATURE...FALLING INTO THE LOWER 30S DURING EARLY MORNING ON SUNDAY. * IMPACTS...SENSITIVE OUTDOOR VEGETATION WILL BE AT RISK. TAKE THE NECESSARY PRECAUTIONS TO PROTECT YOUR SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST OR NEAR FREEZING TEMPERATURES ARE EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ GEHRING
4 follow-up statements
055 WWUS73 KMKX 061529 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1029 AM CDT SAT OCT 6 2012 ...MORE FROST AND A FREEZE TONIGHT... .A HARD FREEZE IS EXPECTED OVER MUCH OF SOUTH CENTRAL AND PORTIONS OF SOUTHEAST WISCONSIN TONIGHT...AS SKIES CLEAR AND WINDS BECOME LIGHT. FAR SOUTHEAST WISCONSIN WILL EXPERIENCE TEMPERATURES IN THE LOWER 30S...BUT A HARD FREEZE MAY NOT OCCUR. HOWEVER...WIDESPREAD FROST WILL DEVELOP AND STILL THREATEN SENSITIVE VEGETATION. WIZ046-047-051-052-056>059-062>064-067>069-062330- /O.CON.KMKX.FZ.W.0007.121007T0600Z-121007T1300Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-IOWA-DANE-JEFFERSON-LAFAYETTE-GREEN-ROCK- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...DODGEVILLE...MADISON...JEFFERSON...LAKE MILLS... DARLINGTON...MONROE...JANESVILLE...BELOIT 1029 AM CDT SAT OCT 6 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. * TIMING...COLD TEMPERATURES AND FROST WILL BEGIN TO DEVELOP BY LATE THIS EVENING...WITH FREEZING TEMPERATURES AND WIDESPREAD FROST DURING THE OVERNIGHT. * TEMPERATURE...FALLING INTO THE MID TO UPPER 20S LATE TONIGHT. * IMPACTS...SENSITIVE OUTDOOR VEGETATION WILL BE AT RISK. A HARD FREEZE IS EXPECTED. TAKE THE NECESSARY PRECAUTIONS TO PROTECT YOUR SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WIZ060-065-066-070>072-062330- /O.CON.KMKX.FR.Y.0006.121007T0600Z-121007T1300Z/ OZAUKEE-WAUKESHA-MILWAUKEE-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...PORT WASHINGTON...WAUKESHA... BROOKFIELD...MILWAUKEE...ELKHORN...LAKE GENEVA...RACINE...KENOSHA 1029 AM CDT SAT OCT 6 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. * TIMING...FROST WILL BEGIN TO FORM LATE THIS EVENING...AND BECOME WIDESPREAD DURING THE OVERNIGHT. FROST IS EXPECTED NEAR THE LAKE. * TEMPERATURE...FALLING INTO THE LOWER 30S DURING EARLY MORNING ON SUNDAY. * IMPACTS...SENSITIVE OUTDOOR VEGETATION WILL BE AT RISK. TAKE THE NECESSARY PRECAUTIONS TO PROTECT YOUR SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST OR NEAR FREEZING TEMPERATURES ARE EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ WOOD
183 WWUS73 KMKX 062012 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 312 PM CDT SAT OCT 6 2012 ...HARD FREEZE EXPECTED TONIGHT ACROSS THE AREA... .A HARD FREEZE IS EXPECTED OVER ALL OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN...AS SKIES GRADUALLY CLEAR OUT AND WINDS BECOME LIGHT. LOWS WILL RANGE FROM THE MID 20S INLAND...TO THE UPPER 20S TO LOWER 30S NEAR LAKE MICHIGAN...RESULTING IN WIDESPREAD FROST. THE FROST WILL BE HAZARDOUS TO SENSITIVE VEGETATION. WIZ060-065-066-070>072-070415- /O.UPG.KMKX.FR.Y.0006.121007T0600Z-121007T1300Z/ /O.EXA.KMKX.FZ.W.0007.121007T0600Z-121007T1300Z/ OZAUKEE-WAUKESHA-MILWAUKEE-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...PORT WASHINGTON...WAUKESHA... BROOKFIELD...MILWAUKEE...ELKHORN...LAKE GENEVA...RACINE...KENOSHA 312 PM CDT SAT OCT 6 2012 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. * TIMING...FROST WILL BEGIN TO DEVELOP LATE THIS EVENING...AND BECOME WIDESPREAD DURING THE OVERNIGHT HOURS. FROST IS EXPECTED NEAR THE LAKE AS WELL. * TEMPERATURE...FALLING INTO THE UPPER 20S TO LOWER 30S LATE TONIGHT AND EARLY SUNDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR VEGETATION WILL BE AT RISK. A HARD FREEZE IS EXPECTED. TAKE THE NECESSARY PRECAUTIONS TO PROTECT SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WIZ046-047-051-052-056>059-062>064-067>069-070415- /O.CON.KMKX.FZ.W.0007.121007T0600Z-121007T1300Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-IOWA-DANE-JEFFERSON-LAFAYETTE-GREEN-ROCK- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...DODGEVILLE...MADISON...JEFFERSON...LAKE MILLS... DARLINGTON...MONROE...JANESVILLE...BELOIT 312 PM CDT SAT OCT 6 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. * TIMING...FROST WILL BEGIN TO DEVELOP BY LATE THIS EVENING...WITH FREEZING TEMPERATURES AND WIDESPREAD FROST DURING THE OVERNIGHT HOURS. * TEMPERATURE...FALLING INTO THE MID 20S LATE TONIGHT AND EARLY SUNDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR VEGETATION WILL BE AT RISK. A HARD FREEZE IS EXPECTED. TAKE THE NECESSARY PRECAUTIONS TO PROTECT SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WOOD
242 WWUS73 KMKX 070232 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 932 PM CDT SAT OCT 6 2012 ...FREEZING TEMPERATURES EXPECTED TONIGHT... .CLOUDS WILL PERSIST LONGER THAN ANTICIPATED BUT SHOULD THIN DURING THE EARLY MORNING HOURS. THIS WILL RESULT IN SOME AREAS EXPERIENCING FREEZING TEMPERATURES...WHILE OTHER AREAS MAY REMAIN CLOUDY. SOME FROST WOULD ALSO OCCUR IN ANY AREAS THAT CLEAR. WIZ046-047-051-052-056>060-062>072-071045- /O.CON.KMKX.FZ.W.0007.121007T0600Z-121007T1300Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 932 PM CDT SAT OCT 6 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. * TIMING...CLOUDS WILL PERSIST LONGER THAN ANTICIPATED BUT SHOULD THIN DURING THE EARLY MORNING HOURS. THIS WILL RESULT IN SOME AREAS EXPERIENCING FREEZING TEMPERATURES...WHILE OTHER AREAS MAY REMAIN CLOUDY. SOME FROST WOULD ALSO OCCUR IN ANY AREAS THAT CLEAR. * TEMPERATURE...FALLING INTO THE UPPER 20S TO LOWER 30S LATE TONIGHT AND EARLY SUNDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR VEGETATION WILL BE AT RISK. TAKE THE NECESSARY PRECAUTIONS TO PROTECT SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ HENTZ
605 WWUS73 KMKX 070812 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 312 AM CDT SUN OCT 7 2012 WIZ046-047-051-052-056>060-062>072-070915- /O.CAN.KMKX.FZ.W.0007.000000T0000Z-121007T1300Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 312 AM CDT SUN OCT 7 2012 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE FREEZE WARNING. CLOUDS HAVE KEPT TEMPERATURES ABOVE THE FREEZING MARK THIS MORNING THUS THE FREEZE WARNING HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this freeze warning went out at Oct 6, 3:34 AM CDT, 13 minutes earlier.
Area forecast discussion, Oct 6, 3:34 AM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
334 AM CDT SAT OCT 6 2012
.TODAY AND TONIGHT...FORECAST CONFIDENCE HIGH.
WILL CANCEL FROST ADVISORY FOR THIS MORNING GIVEN INCREASING CLOUDS
AND WIND...AND RESULTANT MILDER TEMPS. BUT WILL ISSUE A FREEZE
WARNING FOR MUCH OF THE CWA TNT WITH A FROST ADVISORY FOR FAR SE WI.
CYCLONIC FLOW WITHIN A LARGE SCALE POLAR TROUGH ALOFT WILL MAINTAIN
BROKEN STRATOCUMULUS TODAY. COLD ADVECTION WILL CONTINUE WITH
925/850 MB TEMPS ONLY REACHING 2C/-5C WHICH YIELDS HIGHS IN THE
UPPER 40S AT THE SFC. FOR TNT...STRATOCUMULUS EXPECTED TO CLEAR
DURING THE EARLY EVENING WITH A WEAK RIDGE OF HIGH PRESSURE SLIDING
INTO THE AREA. A STRONG SHORTWAVE TROUGH WILL TRACK FROM THE CENTRAL
PLAINS TOWARD THE OHIO RIVER VALLEY WITH SOME HIGH CLOUDS LIKELY
CLIPPING SE WI. DO NOT THINK CLOUDS WILL BE OPAQUE ENOUGH OR LAST
LONG ENOUGH TO INHIBIT FROST FORMATION IN FAR SE WI. WENT WITH A
FROST ADVISORY IN FAR SE WI WHERE LOWS ARE FORECAST IN THE LOWER 30S
AND WENT WITH A FREEZE WARNING FOR THE REMAINDER OF THE CWA WHERE
LOWS ARE FORECAST IN THE UPPER 20S.
SUNDAY - CONFIDENCE...MEDIUM
POTENT SHORTWAVE VICINITY SRN IL AT 12Z SHIFTS EAST THROUGH OHIO
VALLEY. UPPER FLOW CYCLONIC WITH WEAKER EMBEDDED VORTICITY MAXIMA
CRUISING THROUGH WI. Q-VECTOR CONVERGENCE RATHER WEAK AND AIRMASS
QUITE PARCHED. ANY SIGN OF MOISTURE IS AT OR ABOVE 15K FEET...SO
WILL RETAIN DRY FORECAST. 850 COLD POOL AT THE OUTSET GETS WHISKED
EAST WITH TIME AS WEAK LOW LEVEL WARM ADVECTION GRADUALLY GETS GOING
INTO THE AFTERNOON HOURS.
MONDAY - CONFIDENCE...MEDIUM
WITH ANOTHER SIGNIFICANT 500 MILLIBAR WAVE PASSING TO OUR
NORTH...RESULTING CYCLOGENESIS TAKES SHAPE. THE PROGGD 994-997
MILLIBAR SURFACE LOW PASSES NORTH OF LAKE SUPERIOR MONDAY NIGHT.
STRONG SOUTHWEST 850 MILLIBAR WINDS ADVECTS A SHOT OF MILDER AIR
INTO THE STATE. 925 WINDS OF 35 TO 40 KNOTS HELP TO ADVECT TEMPS OF
9-12C DURING THE DAY. EXPECT SURFACE TEMPS TO RESPOND AND RISE INTO
THE LOW/MID 60S. 850 THERMAL RIDGE ACTUALLY SWINGS THROUGH DURING
MONDAY NIGHT SO SUBSTANTIALLY WARMER LOWS EXPECTED THAN PREVIOUS
NIGHTS.
TUESDAY AND TUESDAY NIGHT - CONFIDENCE...MEDIUM
AS UPPER JET DIGS INTO BASE OF TROUGH FORCING FROM UPPER WAVE WILL
INCREASE INTO SRN WI ESPECIALLY INTO TUESDAY EVENING. 850/925
BAROCLINIC ZONES COME INTO PLAY WITH SURFACE FRONTAL BOUNDARY.
APPEARS PRECIP WILL BE POST FRONTAL IN NATURE WITH THE UPPER ENERGY
COMBINING WITH LOWER LEVEL FRONTOGENETICAL FORCING. 00Z ECMWF
SHOWING THE MOST QPF TUESDAY EVENING. GFS IS AMAZINGLY DRY WITH THIS
FEATURE. GEMNH IS SHOWING A LOOK OF COMPROMISE BETWEEN THE TWO.
WEDNESDAY - CONFIDENCE...MEDIUM
HIGH PRESSURE BUILDS IN THOUGH LINGERING COLD POOL AND CYCLONIC FLOW
EXPECTED FOR THE FIRST PART OF THE DAY. WARM ADVECTION PRECIP ON THE
BACK SIDE OF THE HIGH FOCUSES FARTHER NORTH ACROSS UP AND NRN WI.
THURSDAY - CONFIDENCE...MEDIUM
500 MILLIBAR ENERGY FURTHER NORTH. TRAILING FRONTAL BOUNDARY DOES
HAVE SOME RH WITH IT THOUGH FORCING THIS FAR SOUTH LOOKS RATHER
WEAK. WILL FOLLOW THE DRY LOOK OF THE ALLBLEND GUIDANCE AT THIS
POINT.
FRIDAY - CONFIDENCE...MEDIUM
DECENT AGREEMENT BETWEEN GFS AND ECMWF THAT SURFACE HIGH PRESSURE
WILL DOMINATE WITH SWIFT NW AND SOMEWHAT ANTICYCLONIC FLOW EVOLVING
AT 500 MILLIBARS.
&&
.AVIATION/12Z TAFS/...COMING SOON.
&&
.MARINE...COMING SOON.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FREEZE WARNING FROM 1 AM TO 8 AM CDT SUNDAY FOR WIZ046-047-051-
052-056>059-062>064-067>069.
FROST ADVISORY FROM 1 AM TO 8 AM CDT SUNDAY FOR WIZ060-065-066-
070>072.
LM...SMALL CRAFT ADVISORY UNTIL 10 AM CDT THIS MORNING FOR LMZ643>646.
&&
TODAY/TONIGHT AND AVIATION/MARINE...GEHRING
SUNDAY THROUGH FRIDAY...COLLARHazardous weather outlook, Oct 5, 9:09 PM CDT, 6 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 909 PM CDT FRI OCT 5 2012 WIZ046-047-051-052-056>060-062>072-070215- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 909 PM CDT FRI OCT 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT AREAS OF FROST ARE EXPECTED AFTER MIDNIGHT TONIGHT AS TEMPERATURES DIP TO THE UPPER 20S TO MIDDLE 30S. A FROST ADVISORY IS IN EFFECT FOR THE ENTIRE AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY CLEAR SKIES AND LIGHT WINDS WILL RESULT IN SUB-FREEZING TEMPERATURES THAT COULD BRING AN END TO THE GROWING SEASON ACROSS SOUTHERN WISCONSIN AWAY FROM LAKE MICHIGAN SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED IN THE NEXT SEVEN DAYS. LMZ643>646-070215- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 909 PM CDT FRI OCT 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY REMAINS IN EFFECT TONIGHT NORTH OF NORTH POINT LIGHT HOUSE. THE STRONGEST WINDS AND HIGHEST WAVES ARE EXPECTED TOWARD THE OPEN WATER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY WIND GUSTS WILL APPROACH SMALL CRAFT ADVISORY LEVELS ON SATURDAY DUE TO A LINGERING PRESSURE GRADIENT AND UNSTABLE AIR OVER LAKE MICHIGAN. SMALL CRAFT ADVISORY CONDITIONS MAY BE MET AGAIN MONDAY AND MONDAY NIGHT DUE TO BRISK SOUTHWEST WINDS AHEAD OF A LOW PRESSURE SYSTEM FORECAST TO MOVE ACROSS SOUTHERN CANADA...JUST NORTH OF THE GREAT LAKES. HENTZ WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 3:47 AM CDT | Frost Advisory | MKX | Kenosha, Milwaukee, Ozaukee, Racine, Walworth, Waukesha | 11 hr |
Nearby
Freeze Warnings in Wisconsin, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.